MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161009
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: "the crew completed daily preop checks that morning, which passed.The crew attached the vent to the patient for transport.When it failed the first time, they troubleshot it without success and made a 2nd attempt with the same circuit, which failed again.They then switched to a new circuit and expiratory valve, and it failed again with that 2nd circuit and a new expiratory valve.They also checked and rechecked all connections and ensured that there were no loose connections and that everything was hooked up appropriately.When they got back to base, i facetimed with them and saw the failure.We confirmed settings and connections, and the vent failed.So, they switched to a new circuit and expiratory valve and it failed again.This is the 2nd time that this same vent has been sent back to hamilton for the same issues.No health consequences or impact - no intervention necessary.The case has not been reviewed yet by hamilton medical ag.Therefore, the failure description could not be confirmed yet.
 
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).
 
Additional Manufacturer Narrative
Investigation outcome: the logfile documents repeated high-priority flow-sensor-related alarms from 31-aug-2025 onward, including ¿check flow sensor tubing,¿ ¿check flow sensor,¿ ¿external flow sensor failed,¿ ¿disconnection on patient side,¿ and repeated entries showing ¿sensor failure mode ventilation initiated,¿ which is consistent with the ventilator¿s defined alarm set for flow-sensor faults.The pattern supports a probable intermittent failure in the external flow-sensor circuit, most likely due to improper sensor connection, kinked or obstructed tubing, moisture/liquid in the sensor path, or a defective qvent flow sensor, with possible further contribution from the pressure-sensing path if recurrence continues after sensor replacement.The reported correction showed the ventilator passed service software and functional testing, and preventive measure the qvent flow sensor was replaced.This case is considered as closed.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
christof müller
via crusch 8
bonaduz 
MDR Report Key24399546
Report Number3001421318-2026-00081
Device Sequence Number8159336
Product Code CBK
UDI-Device Identifier07630002806091
UDI-Public(01)07630002806091(11)220117(240)161009
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161009
Device Catalogue Number161009
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown